# SDR ZW0A0111405

- Difficulty date: November 19, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND CORROSION ON INTERCOSTAL AT STA 1309 TO 1322, BELOW THE LT CHAIR TRACK.  REMOVED CORROSION PER SRM 51-10-3.  INSTALLED FITTING PER DRAWING 3936595, ATTACHING INTERCOSTAL TO FORMER.
